×

zbMATH — the first resource for mathematics

Some fixed point results in dislocated quasi metric (\(dq\)-metric) spaces. (English) Zbl 1332.54217
Summary: The aim of this paper is to investigate some fixed point results in dislocated quasi metric (\( dq\)-metric) spaces. Fixed point results for different types of contractive conditions are established, which generalize, modify and unify some existing fixed point theorems in the literature. Appropriate examples for the usability of the established results are also given. We notice that by using our results some fixed point results in the context of dislocated quasi metric spaces can be deduced.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dass, BK; Gupta, S, An extension of banach’s contraction principle through rational expression, Indian J. Pure Appl. Math, 6, 1455-1458, (1975) · Zbl 0371.54074
[2] Hitzler, P: Generalized metrics and topology in logic programming semantics. PhD Thesis, National University of Ireland, University College Cork (2001)
[3] Hitzler, P; Seda, AK, Dislocated topologies, J. Electr. Eng, 51, 3-7, (2000) · Zbl 0968.54001
[4] Mathews, SG: Metrics domain for completeness. PhD Thesis, Department of Computer Science, University of Warwick, UK (1986)
[5] Seda, AK, Topology and the semantics of logic programs, Fundam. Inform, 4, 359-386, (1995) · Zbl 0831.68013
[6] Seda, AK, Quasi metrics and the semantics of logic programs, Fundam. Inform, 29, 97-117, (1997) · Zbl 0868.68021
[7] Zeyada, FM; Hassan, GH; Ahmad, MA, A generalization of fixed point theorem due to hitzler and seda in dislocated quasi metric space, Arab. J. Sci. Eng, 31, 111-114, (2005)
[8] Aage, CT; Salunke, JN, Some results of fixed point theorem in dislocated quasi metric space, Bull. Marathadawa Math. Soc, 9, 1-5, (2008)
[9] Aage, CT; Salunke, JN, The results of fixed points in dislocated and dislocated quasi metric space, Appl. Math. Sci, 2, 2941-2948, (2008) · Zbl 1216.54009
[10] Isufati, A, Fixed point theorem in dislocated quasi metric spaces, Appl. Math. Sci, 4, 217-223, (2010) · Zbl 1188.54019
[11] Kohli, M; Shrivastava, R; Sharma, M, Some results on fixed point theorems in dislocated quasi metric space, Int. J. Theoret. Appl. Sci, 2, 27-28, (2010)
[12] Zoto, K; Houxha, E; Isufati, A, Some new results in dislocated and dislocated quasi metric space, Appl. Math. Sci, 6, 3519-3526, (2012) · Zbl 1264.54073
[13] Shrivastava, M; Qureshi, QK; Singh, AD, A fixed point theorem for continuous mapping in dislocated quasi metric space, Int. J. Theoret. Appl. Sci, 4, 39-40, (2012)
[14] Patel, ST; Patel, M, Some results of fixed point theorem in dislocated quasi metric space, Int. J. Res. Mod. Eng. Technol, 1, 20-24, (2013)
[15] Kannan, R, Some results on fixed points, Bull. Cal. Math. Soc. India, 60, 71-76, (1968) · Zbl 0209.27104
[16] Ciric, LjB, A generalization of banach’s contraction principle, Proc. Am. Math. Soc, 45, 267-273, (1974) · Zbl 0291.54056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.